Alert archive / Oklahoma / Special Weather Statements in 2021

Special Weather Statement, NWS Tulsa, OK

June 7, 2021Okmulgee County, Oklahoma

NWS Tulsa, OK issued this special weather statement at Jun 7, 2021, 3:45 AM CDT for Okmulgee County, Oklahoma. It was in force for 30 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 7, 2021, 3:45 AM CDT (08:45 UTC)
Expired
Jun 7, 2021, 4:15 AM CDT
In force
30 min
Issued by
NWS Tulsa, OK

County Okmulgee County, OK

The radar

The Tulsa radar (KINX), 71 km from the middle of the area, began a volume at 08:48 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 8.8 hours before the alert went out and 240 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2021-06-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 316 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2021-06-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 20 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
316 J/kg
Mixed-layer CIN
-40 J/kg
Mixed-layer LCL
1074 m above ground
0-6 km bulk shear
19 kt
0-1 km storm-relative helicity
20 m²/s²
0-3 km storm-relative helicity
12 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted.

053 
WWUS84 KTSA 070845
SPSTSA

Special Weather Statement
National Weather Service Tulsa OK
345 AM CDT Mon Jun 7 2021
 
OKZ066-070915-
Okmulgee OK-
345 AM CDT Mon Jun 7 2021

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL OKMULGEE COUNTY UNTIL 415
AM CDT...

At 344 AM CDT, a strong thunderstorm was located over Okmulgee. This
storm was nearly stationary.

Penny size hail will be possible with this storm with very heavy 
rainfall.  Flash flooding is likely.

Locations in or near the path include...
Okmulgee...                       Morris...

LAT...LON 3556 9597 3566 9607 3573 9594 3562 9584
TIME...MOT...LOC 0844Z 268DEG 1KT 3564 9597 

$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this special weather statement went out at Jun 7, 3:40 AM CDT, 5 minutes earlier.

Area forecast discussion, Jun 7, 3:40 AM CDT, 5 minutes before
Area Forecast Discussion
National Weather Service Tulsa OK
340 AM CDT Mon Jun 7 2021

.DISCUSSION...
Showers and thunderstorms continue to develop across parts of
northeast OK on the southwestern flank of broad upper level low,
which was centered near OK/KS/MO borders. Expect continued
development within this corridor during the morning with a low-end
threat of hail, but a bigger concern for locally excessive
rainfall amounts due to slow movement of storms and anomalously
high precip H2O. Isolated 2-3" per hour rates will likely cause
some degree of flash flood threat, however given the uncertain
evolution of storms over the next several hours will not issue a
watch at this time and handle with short-fused products as needed.
The overall trend in short-range guidance is for this activity to
weaken later this morning with storms becoming focused farther
south and east through the afternoon, though model agreement
leaves some to be desired.

The upper low will continue to gradually lift northeast with
lingering trough axis remaining over the forecast area Tuesday.
Later tonight there is a decent signal for a strengthening low
level jet to set up over the southern plains with increasing
moisture transport. It is possible that heavy rain could impact
the same general areas that see heavy rain today, however
confidence lacks to support a watch issuance at this time.

The trend will be for lessening shower and thunderstorm chances
by mod to late week with upper ridge amplifying over the Southern
Plains, providing us with our first taste of summer weather with
temperatures warming a bit above normal and humidity remaining
high. Still appears a frontal boundary will push south into the
area by the weekend underneath the strengthening ridge and as such
wold expect any thunderstorm chances with the front to remain
fairly limited.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   82  69  85  73 /  80  40  30  20
FSM   79  69  84  72 /  80  80  70  40
MLC   79  68  84  72 /  80  60  50  20
BVO   82  67  85  72 /  70  40  20  10
FYV   79  64  81  67 /  80  60  70  40
BYV   79  65  81  68 /  80  50  70  50
MKO   79  68  81  71 /  90  60  40  20
MIO   81  67  84  69 /  70  40  40  30
F10   79  68  83  72 /  80  60  30  20
HHW   79  69  84  72 /  80  60  60  10

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...None.
AR...None.
&&

SHORT TERM...12
LONG TERM....14
Hazardous weather outlook, Jun 6, 4:59 PM CDT, 10 hours 46 minutes before
Hazardous Weather Outlook
National Weather Service Tulsa OK
459 PM CDT Sun Jun 6 2021

ARZ001-002-010-011-019-020-029-OKZ049-053>076-071015-
Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK-
Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK-
Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK-
Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK-
Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK-
Washington OK-Washington AR-
459 PM CDT Sun Jun 6 2021

This Outlook is for Northwest and West Central Arkansas as well as
much of Eastern Oklahoma.

.DAY ONE...Today and Tonight.

HEAVY RAIN.
	RISK...Limited.
	AREA...Eastern Oklahoma and Western Arkansas.
	ONSET...Ongoing.

THUNDERSTORMS WITH DANGEROUS LIGHTNING.
	RISK...Elevated.
	AREA...Eastern Oklahoma and Western Arkansas.
	ONSET...Ongoing.

DISCUSSION...
Scattered showers and thunderstorms will continue through the rest
of this afternoon and into the overnight hours, with the greatest
coverage expected across western Arkansas and far eastern
Oklahoma. Some locally heavy rainfall will be the greatest concern
with some localized flooding potential possible in areas where
storms train over the same areas that have already received heavy
rain.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
Spotter Activation Not Expected.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.
MONDAY...Thunderstorm Potential...Heavy Rain Potential.
TUESDAY AND WEDNESDAY...Thunderstorm Potential.
THURSDAY AND FRIDAY...No Hazards.
SATURDAY...Thunderstorm Potential.

EXTENDED DISCUSSION...
Thunderstorm chances will continue through the first part of next
week before it looks to dry out some by Thursday and Friday. Areas
of heavy rainfall will be possible with slow moving storms and
high rainfall rates over the next couple of days. A few of the
storms could be strong with some gusty winds and possibly some
small hail, but the threat of any organized severe weather will
remain low.

weather.gov/tulsa contains additional information.

In the hours before

Special weather statement, Jun 7, 2:01 AM CDT, 1 hour 44 minutes before
Special Weather Statement
National Weather Service Tulsa OK
201 AM CDT Mon Jun 7 2021

OKZ066-070-071-070730-
Muskogee OK-Okmulgee OK-McIntosh OK-
201 AM CDT Mon Jun 7 2021

...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL MCINTOSH...WESTERN
MUSKOGEE AND NORTHEASTERN OKMULGEE COUNTIES UNTIL 230 AM CDT...

At 200 AM CDT, strong thunderstorms were located 3 miles northeast
of Preston, 2 miles north of Morris, 4 miles southwest of Council
Hill and near Stidham. Movement was northeast at 15 mph.

Pea to dime size hail will be possible with these storms.

Locations in or near the path include...
Morris...                         Council Hill...
Stidham...                        Bald Hill...
Hitchita...                       Pierce...
Eram...

This includes Interstate 40 in Oklahoma between mile markers 253 and
259.

LAT...LON 3583 9588 3571 9573 3558 9562 3544 9561
      3534 9569 3547 9574 3560 9586 3576 9600
TIME...MOT...LOC 0700Z 221DEG 12KT 3574 9593 3564 9584 3551 9570 3538
9568
Special weather statement, Jun 7, 2:25 AM CDT, 1 hour 20 minutes before
Special Weather Statement
National Weather Service Tulsa OK
225 AM CDT Mon Jun 7 2021

OKZ066-070-071-070800-
Muskogee OK-Okmulgee OK-McIntosh OK-
225 AM CDT Mon Jun 7 2021

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN MCINTOSH...
NORTHWESTERN MUSKOGEE AND NORTHEASTERN OKMULGEE COUNTIES UNTIL 300 AM
CDT...

At 224 AM CDT, strong thunderstorms were located along a line
extending from 2 miles north of Bald Hill to 4 miles east of Lake
Eufaula State Park. Movement was east at 15 mph.

Pea to dime size hail will be possible with these storms with very
heavy rain.

Locations in or near the path include...
Checotah...                       Haskell...
Oktaha...                         Boynton...
Council Hill...                   Rentiesville...
Lake Eufaula State Park...        Bald Hill...
Wainwright...                     Jamesville...
Eram...                           Onapa...

This includes Interstate 40 in Oklahoma between mile markers 257 and
271.

LAT...LON 3580 9595 3586 9575 3586 9570 3541 9535
      3532 9555
TIME...MOT...LOC 0724Z 250DEG 14KT 3578 9583 3541 9553
Special weather statement, Jun 7, 2:27 AM CDT, 1 hour 18 minutes before
Special Weather Statement
National Weather Service Tulsa OK
227 AM CDT Mon Jun 7 2021

OKZ066-070800-
Okmulgee OK-
227 AM CDT Mon Jun 7 2021

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL OKMULGEE COUNTY UNTIL 300
AM CDT...

At 227 AM CDT, strong thunderstorms were located along a line
extending from 3 miles north of Okmulgee State Park to 4 miles west
of Schulter. Movement was northeast at 20 mph.

Pea to dime size hail will be possible with these storms with very
heavy rain.

Locations in or near the path include...
Okmulgee...                       Henryetta...
Schulter...                       Preston...
Okmulgee State Park...

This includes Interstate 40 in Oklahoma near mile marker 234.

LAT...LON 3580 9597 3551 9590 3542 9606 3568 9612
TIME...MOT...LOC 0727Z 221DEG 15KT 3566 9607 3549 9603
Special weather statement, Jun 7, 2:29 AM CDT, 1 hour 16 minutes before
Special Weather Statement
National Weather Service Tulsa OK
229 AM CDT Mon Jun 7 2021

OKZ059-060-064-070800-
Tulsa OK-Pawnee OK-Creek OK-
229 AM CDT Mon Jun 7 2021

...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL CREEK...
SOUTHEASTERN PAWNEE AND WEST CENTRAL TULSA COUNTIES UNTIL 300 AM
CDT...

At 229 AM CDT, a strong thunderstorm was located over Mannford,
moving east at 15 mph.

Pea to dime size hail will be possible with this storm.

Locations in or near the path include...
Mannford...                       Westport...
Keystone State Park...

LAT...LON 3623 9633 3623 9628 3618 9626 3617 9627
      3616 9627 3616 9625 3607 9620 3604 9637
      3618 9642
TIME...MOT...LOC 0729Z 250DEG 11KT 3614 9635
Special weather statement, Jun 7, 3:08 AM CDT, 37 minutes before
Special Weather Statement
National Weather Service Tulsa OK
308 AM CDT Mon Jun 7 2021

OKZ066-070845-
Okmulgee OK-
308 AM CDT Mon Jun 7 2021

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL OKMULGEE COUNTY UNTIL 345
AM CDT...

At 308 AM CDT, a strong thunderstorm was located near Okmulgee,
moving northeast at 5 mph.

Penny size hail will be possible with this storm.

Locations in or near the path include...
Okmulgee...                       Morris...
Preston...

LAT...LON 3553 9601 3569 9610 3574 9594 3559 9585
TIME...MOT...LOC 0808Z 243DEG 5KT 3564 9600
Special weather statement, Jun 7, 3:45 AM CDT, 0 minutes before
Special Weather Statement
National Weather Service Tulsa OK
345 AM CDT Mon Jun 7 2021

OKZ066-070915-
Okmulgee OK-
345 AM CDT Mon Jun 7 2021

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL OKMULGEE COUNTY UNTIL 415
AM CDT...

At 344 AM CDT, a strong thunderstorm was located over Okmulgee. This
storm was nearly stationary.

Penny size hail will be possible with this storm with very heavy
rainfall.  Flash flooding is likely.

Locations in or near the path include...
Okmulgee...                       Morris...

LAT...LON 3556 9597 3566 9607 3573 9594 3562 9584
TIME...MOT...LOC 0844Z 268DEG 1KT 3564 9597

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 6, 7:12 PM CDTSpecial Weather StatementTSAChoctaw33 min
Jun 6, 7:38 PM CDTSpecial Weather StatementTSAChoctaw37 min
Jun 6, 8:10 PM CDTSpecial Weather StatementTSAChoctaw35 min
Jun 6, 8:20 PM CDTAreal Flood AdvisoryTSAChoctaw89 min
Jun 6, 8:39 PM CDTSpecial Weather StatementTSAChoctaw36 min
Jun 6, 8:46 PM CDTAreal Flood AdvisoryTSAPushmataha63 min
Jun 7, 2:01 AM CDTSpecial Weather StatementTSAMcIntosh29 min
Jun 7, 2:25 AM CDTSpecial Weather StatementTSAMuskogee35 min
Jun 7, 2:27 AM CDTSpecial Weather StatementTSAOkmulgee33 min
Jun 7, 2:29 AM CDTSpecial Weather StatementTSACreek31 min
Jun 7, 2:37 AM CDTSevere Thunderstorm WarningTSACreek, Pawnee38 min
Jun 7, 2:59 AM CDTAreal Flood AdvisoryTSAMcIntosh, Muskogee, Okmulgee2 hr
Jun 7, 3:08 AM CDTSpecial Weather StatementTSAOkmulgee37 min
Jun 7, 3:32 AM CDTFlash Flood WarningTSAMcIntosh, Muskogee, Okmulgee3 hr
Jun 7, 4:38 AM CDTAreal Flood AdvisoryTSACreek, Rogers, Tulsa, Wagoner112 min
Jun 7, 4:47 AM CDTAreal Flood AdvisoryTSAHaskell, Muskogee3 hr
Jun 7, 5:20 AM CDTFlash Flood WarningTSAHaskell, McIntosh, Muskogee3 hr
Jun 7, 5:31 AM CDTFlash Flood WarningTSACreek, Osage, Tulsa3 hr
Jun 7, 5:45 AM CDTFlash Flood Warning Considerable damage threatTSAMcIntosh, Muskogee, Okfuskee, Okmulgee3 hr
Jun 7, 6:46 AM CDTAreal Flood AdvisoryTSACreek, Osage, Pawnee, Tulsa3 hr
Jun 7, 7:04 AM CDTFlash Flood WarningTSACreek, Osage, Pawnee, Tulsa3 hr
Jun 7, 7:15 AM CDTAreal Flood AdvisoryTSAOsage3 hr
Jun 7, 7:17 AM CDTFlash Flood WarningTSAMcIntosh, Okfuskee, Okmulgee3 hr
Jun 7, 8:23 AM CDTAreal Flood WarningTSACreek, Osage, Tulsa3 hr
Jun 7, 8:30 AM CDTAreal Flood WarningTSAHaskell, McIntosh, Muskogee, Okfuskee, Okmulgee6 hr
Jun 7, 9:10 AM CDTAreal Flood AdvisoryTSACreek, Okfuskee, Okmulgee3 hr
Jun 7, 9:48 AM CDTAreal Flood WarningTSACreek, Osage, Pawnee, Tulsa3 hr
Jun 7, 10:21 AM CDTAreal Flood AdvisoryTSALeFlore3 hr
Jun 7, 10:24 AM CDTAreal Flood WarningTSAMcIntosh, Okfuskee, Okmulgee6 hr
Jun 7, 10:49 AM CDTFlash Flood Warning Considerable damage threatTSAOkmulgee5 hr
Jun 7, 10:55 AM CDTRiver Flood WarningTSACreek29 hr
Jun 7, 11:35 AM CDTFlash Flood WatchTSAChoctaw, Haskell, Latimer, Pittsburg, Pushmataha23 hr
Jun 7, 1:05 PM CDTAreal Flood AdvisoryTSAAdair, Sequoyah3 hr
Jun 7, 2:05 PM CDTRiver Flood WarningTSAOkmulgee18 hr
Jun 7, 3:29 PM CDTAreal Flood AdvisoryTSALeFlore3 hr
Jun 7, 3:33 PM CDTAreal Flood WarningTSAOkmulgee12 hr
Jun 7, 4:12 PM CDTAreal Flood WarningTSAMcIntosh, Muskogee, Okfuskee12 hr

Nearby

Special Weather Statements in Oklahoma, 2021Every special weather statement in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.